# SDR REXA2016112102314

- Difficulty date: November 21, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,235 hours, 14,340 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: MM67035622003
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STEP PLATE FWD/AFT HINGES ARE CRACKED AND BROKEN.  LOCATED AND DRILLED REPLACEMENT HINGES FOR AFT CARGO DOOR STEP PLATE
CARD INSTALLED ON SERVICEABLE STEP PLATE IAW SRM 51-42-06-001-001-A01, AND SRM 51-25-16-001-001-A01.
